# SDR ASAA2017110522463

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,571 hours, 10,702 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ON APU. GROUNDED.  CYCLED AIRCRAFT POWER AND PERFORMED AN APU BITE IAW FIM 49-60/801.  CURRENT STATUS SHOWS NO FAULTS. FAULT HISTORY SHOWS FAULT 49-72104  ON RECENT LEGS. APU STARTS NORMAL IAW AMM 49-11-00/201. THE DMM OPS CHECKED GOOD IAW AMM 49-72-11/401.
